MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 138114A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported event ¿insufficient heatseal & (sterile) pouch or blister pack¿ was confirmed.Received 1 of item 138114a in unopened original packaging.Performed a visual inspection of the device and there were no obvious signs of a breach.Performed a functional inspection and the device was dye leak tested which indicated that the packaging had an insufficient heat seal as there was leakage.Root cause cannot be determined, however, based upon evaluation of the device, a possible cause of this event is the device was encroaching into the seal.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised to inspect and test each device before use.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device, 138114a, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.Performed a functional inspection, the devices were dye leak tested which indicated that the packaging had an insufficient heat seal.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED GOLDLINE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
smantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key22176524
Report Number3007305485-2025-00100
Device Sequence Number20783314
Product Code GEI
UDI-Device Identifier30653405056298
UDI-Public(01)30653405056298(17)280307(10)202303095
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number138114A
Device Lot Number202303095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic